Regularity of a free boundary for viscosity solutions of nonlinear elliptic equations
2001 (English)In: Communications on Pure and Applied Mathematics, ISSN 0010-3640, E-ISSN 1097-0312, Vol. 54, no 1, 43-56 p.Article in journal (Refereed) Published
Our objective in this paper is to analyze the regularity of the boundary of a set Omega2 that admits a solution u to the following overdetermined problem: F(D(2)u) = chi (Omega) in B, u = \ delu \ = 0 in B \ Omega. Here F is a convex, uniformly elliptic operator of homogeneity one, B is the unit ball in R-n, and the equation is satisfied in the viscosity sense. We also consider the case of concave F in R-2.
Place, publisher, year, edition, pages
2001. Vol. 54, no 1, 43-56 p.
IdentifiersURN: urn:nbn:se:kth:diva-20178ISI: 000165496800002OAI: oai:DiVA.org:kth-20178DiVA: diva2:338871
QC 201005252010-08-102010-08-10Bibliographically approved